?

Log in

No account? Create an account

Previous Entry | Next Entry

side effexors [miraasan]

i started a round of anxiety meds today. i really had no intention of getting them when i went to the doctor. i wanted to be practiced first and actually evaluated. today, i was just looking for a referral. but i took the meds anyway and i'm waiting on the referral.

the side effects are terrible. it's like the coming-up stage of speed, without the hope of actually getting high. i'm shitting my pants and gagging every five minutes. and of course i can't sleep, so i'm lying in bed getting all worked up about whether they'll get better and whether i even want to be medicated.

this is going to be really hard to do alone.

Comments

( 3 comments — Say Something )
shakewell
Nov. 3rd, 2005 06:58 pm (UTC)
beatfreak 2005-05-18 03:00 pm UTC I feel ya...
I went through a bunch of meds a few years ago for my depression and anxiety. My advice would be to try them for a few days, but if the side-effects don't get any better by then, they're not going to, so don't bother putting yourself through it. Being on meds is supposed to make you feel better, not worse... if they don't start doing that soon, then call him and tell him what's up and have him prescribe something from a different family of anti-anxieties, because obviously these aren't working out if you aren't feeling better by then.
shakewell
Nov. 3rd, 2005 06:59 pm (UTC)
stewbot 2005-05-18 10:53 pm UTC Re: I feel ya...
it actually can take at least one to two weeks for the initial side effects to stop. So please don't give up after only a couple days or a week for that matter. ops. am i supposed to know about this journal? blame it on whoever looked at it on duron omega.
shakewell
Nov. 3rd, 2005 07:00 pm (UTC)
beatfreak 2005-05-19 05:43 pm UTC Re: I feel ya...
I guess if the side-effects are tolerable, it's good to keep it up... I know that these don't sound that way, and I know that the effects I was getting off of medications (daily migraines, dizziness, extreme lethargy, nausea) were not. I wouldn't recommend anyone staying on medications that are making them feel more hopeless and depressed or anxious than they were to start with, even if they'll go away in 2 weeks... that's all I was trying to say. Chances are that there are other meds to be tried that will probably not make her sick.
( 3 comments — Say Something )

Latest Month

February 2012
S M T W T F S
   1234
567891011
12131415161718
19202122232425
26272829   

Tags

Powered by LiveJournal.com